Opuscula Math. 29, no. 2 (2009), 187-207

Opuscula Mathematica

Weyl-Titchmarsh type formula for Hermite operator with small perturbation

Sergey Simonov

Abstract. Small perturbations of the Jacobi matrix with weights \(\sqrt{n}\) and zero diagonal are considered. A formula relating the asymptotics of polynomials of the first kind to the spectral density is obtained, which is an analogue of the classical Weyl-Titchmarsh formula for the Schrödinger operator on the half-line with summable potential. Additionally, a base of generalized eigenvectors for "free" Hermite operator is studied and asymptotics of Plancherel-Rotach type are obtained.

Keywords: Jacobi matrices, absolutely continuous spectrum, subordinacy theory, Weyl-Titchmarsh theory.

Mathematics Subject Classification: 47A10, 47B36.

Full text (pdf)

  • Sergey Simonov
  • Institute of Physics, St. Petersburg University, Department of Mathematical Physics, Ulianovskaia 1, 198904, St. Petergoff, St. Petersburg, Russia
  • Received: 2008-06-13.
  • Revised: 2008-12-30.
  • Accepted: 2009-01-06.
Opuscula Mathematica - cover

Cite this article as:
Sergey Simonov, Weyl-Titchmarsh type formula for Hermite operator with small perturbation, Opuscula Math. 29, no. 2 (2009), 187-207, http://dx.doi.org/10.7494/OpMath.2009.29.2.187

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.